MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D011
Medical Device Problem Codes Connection Problem (2900); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during this implantable cardioverter defibrillator (icd) change out procedure, spring contact to ring electrode impedance spikes were noted on a non boston scientific right ventricular (rv) lead.No noise was noted.This lead was plugged into the newly implanted device.No adverse patient effects were reported.This device was explanted and replaced and the rv lead remains in service.It is not expected to receive this device for analysis.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent impedance measurements with no conclusive evidence of a malfunction or inadequate lead-to-device connection; please refer to the description for more information regarding the specific circumstances of this event.Investigation has determined that this type of event is likely the result of an intermittent high impedance condition associated with the device spring contact and lead terminal ring.A design enhancement was implemented in 2020 to stabilize the electrical connection between the spring contact and the lead terminal.
 
Event or Problem Description
It was reported that during this implantable cardioverter defibrillator (icd) changeout procedure, spring contact to ring electrode impedance spikes were noted on a non boston scientific right ventricular (rv) lead.No noise was noted.This lead was plugged into the newly implanted device.No adverse patient effects were reported.This device was explanted and replaced and the rv lead remains in service.It is not expected to receive this device for analysis.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15923625
Report Number2124215-2022-50920
Device Sequence Number5258192
Product Code LWS
UDI-Device Identifier00802526533808
UDI-Public00802526533808
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2016
Device Model NumberD011
Device Catalogue NumberD011
Device Lot Number437207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexFemale